Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A family of new universal $R$-matrices

Author: Keqin Liu
Journal: Proc. Amer. Math. Soc. 125 (1997), 987-999
MSC (1991): Primary 17B35, 17B37; Secondary 57Q45
MathSciNet review: 1363176
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Left universal $R$-matrices and right universal $R$-matrices are introduced. A family of new universal $R$-matrices and charmed Hopf algebra is found.

References [Enhancements On Off] (What's this?)

  • 1. V. G. Drinfeld, On almost cocommutative Hopf algebras, Leninggrad Math. J. 1,No.2 (1990), 321-342. MR 91b:16046
  • 2. M. Jimbo, A $q$-difference analogue of $U(\mathfrak {G})$ and the Yang-Baxter equation, Lett. Math. Phys. 10 (1985), 63-69. MR 86k:17008
  • 3. R. Kirby and P. Melvin, The 3-manifold invariants of Witten and Reshetikhin-Turaev for $s\ell (2, \mathbb {C})$, Inv. Math. 105 (1991), 473-545. MR 92e:57011
  • 4. M. Okado and H. Yamane, $R$-matrices with gauge parameters and multi-parameter quantized enveloping algebras, Special Functions (Okayama, 1990), ICM 90 Satellite Conf. Proc., Springer, Tokyo, 1991, pp. 289-293. MR 93f:17025
  • 5. N. Reshetikhin and V.G.Turaev, Ribbon graphs and their invariants derived from quantum groups, Commun. Math. Phys. 127 (1990), 1-26. MR 91c:57016
  • 6. N. Reshetikhin and V.G.Turaev, Invariants of $3$-manifolds via link polynomials and quantum groups, Inv. Math. 103 (1991), 547-597. MR 92b:57024
  • 7. M. E. Sweedler, Hopf Algebras, Math. Lecture Notes Series, Benjamin, New York, 1969. MR 40:5705

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17B35, 17B37, 57Q45

Retrieve articles in all journals with MSC (1991): 17B35, 17B37, 57Q45

Additional Information

Keqin Liu
Affiliation: Department of Mathematics, The University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2

Received by editor(s): May 25, 1994
Received by editor(s) in revised form: October 13, 1995
Communicated by: Roe Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society